Banach algebra technique for proving an addition formula for spectral multiplicities of sets of operators


Karaev M. T.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.41, no.1, pp.76-78, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1007/s10688-007-0007-x
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.76-78

Abstract

We use a Banach algebra technique to compute the spectral multiplicity of some sets of commuting operators.